Alert archive / Iowa / River Flood Warnings in 2013

River Flood Warning 22, NWS La Crosse, WI

April 18, 2013Clayton County, Iowa; Grant County, Wisconsin

NWS La Crosse, WI issued this river flood warning at Apr 18, 2013, 10:28 AM CDT for Clayton County, Iowa; Grant County, Wisconsin. It took effect at Apr 24, 2013, 1:00 PM CDT. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Apr 18, 2013, 10:28 AM CDT (15:28 UTC)
In effect from
Apr 24, 2013, 1:00 PM CDT
Expired
Apr 25, 2013, 1:00 PM CDT
In force
24 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

Counties Clayton County, IA, Grant County, WI

The radar

The La Crosse radar (KARX), 110 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River below Lock and Dam 10 - Guttenberg (GTTI4).

Action stage
12 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

328 
WGUS43 KARX 181528
FLWARX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1028 AM CDT THU APR 18 2013

...MINOR FLOODING ALONG A PORTION OF THE MISSISSIPPI RIVER...

.RAINFALL IN RECENT DAYS...AS WELL AS SNOWMELT RUNOFF FROM
UPSTREAM...IS RESULTING IN RISING WATER LEVELS ALONG THE
MISSISSIPPI RIVER. THE LATEST PROJECTIONS INDICATE THAT MINOR
FLOODING WILL OCCUR FROM AREAS AROUND MCGREGOR AND PRAIRIE DU
CHIEN...DOWNSTREAM THROUGH THE GUTTENBERG AREA. 

RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER IN THESE
AREAS SHOULD MONITOR THE LATEST STATEMENTS AND FORECASTS.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING 
WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY.

STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING
NOAA WEATHER RADIO...FOR LATER STATEMENTS.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

IAC005-043-WIC023-043-190328-
/O.NEW.KARX.FL.W.0021.130422T0600Z-000000T0000Z/
/MCGI4.1.RS.130422T0600Z.130425T0600Z.000000T0000Z.NO/
1028 AM CDT THU APR 18 2013

THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT MCGREGOR.
* AT 9:45 AM THURSDAY THE STAGE WAS 15.2 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO
  RISE TO NEAR 17.1 FEET BY THURSDAY MORNING. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.
* IMPACT...AT 17.0 FEET...MINOR LOWLAND FLOODING BEGINS AND ACCESS TO 
  PARKS NEAR THE RIVER IN PRAIRIE DU CHIEN ARE AFFECTED. 

&&
 
LAT...LON 4321 9109 4300 9111 4298 9119 4316 9121 4324 9115

$$

IAC043-WIC043-190327-
/O.NEW.KARX.FL.W.0022.130424T1800Z-000000T0000Z/
/GTTI4.1.RS.130424T1800Z.130425T1200Z.000000T0000Z.NO/
1028 AM CDT THU APR 18 2013

THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT GUTTENBERG DAM 10.
* AT 10:00 AM THURSDAY THE STAGE WAS 14.1 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THE MIDDLE OF NEXT WEEK...
  AND CONTINUING TO RISE TO BETWEEN 15 AND 15.5 FEET BY THE END OF
  NEXT WEEK. 
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS TO OCCUR. 

&&
 
LAT...LON 4300 9111 4270 9090 4265 9090 4271 9112 4298 9119

$$
2 follow-up statements
070 
WGUS83 KARX 190211
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
911 PM CDT THU APR 18 2013

..MINOR FLOODING ALONG A PORTION OF THE MISSISSIPPI RIVER...

.RAINFALL IN RECENT DAYS...AS WELL AS SNOWMELT RUNOFF FROM
UPSTREAM...IS RESULTING IN RISING WATER LEVELS ALONG THE
MISSISSIPPI RIVER. THE LATEST PROJECTIONS INDICATE THAT MINOR
FLOODING WILL OCCUR FROM AREAS AROUND MCGREGOR AND PRAIRIE DU
CHIEN...DOWNSTREAM THROUGH THE GUTTENBERG AREA. 

RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER IN THESE
AREAS SHOULD MONITOR THE LATEST STATEMENTS AND FORECASTS.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING 
WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY.

STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING
NOAA WEATHER RADIO...FOR LATER STATEMENTS.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

IAC005-043-WIC023-043-190241-
/O.CAN.KARX.FL.W.0021.000000T0000Z-130419T0211Z/
/MCGI4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
911 PM CDT THU APR 18 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT MCGREGOR.
* AT  8:45 PM THURSDAY THE STAGE WAS 15.1 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 15.3 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO 14.8 FEET BY SATURDAY MORNING.
* IMPACT...AT 17.0 FEET...MINOR LOWLAND FLOODING BEGINS AND ACCESS TO 
  PARKS NEAR THE RIVER IN PRAIRIE DU CHIEN ARE AFFECTED. 

&&
 
LAT...LON 4321 9109 4300 9111 4298 9119 4316 9121 4324 9115

$$

IAC043-WIC043-190241-
/O.CAN.KARX.FL.W.0022.000000T0000Z-130419T0211Z/
/GTTI4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
911 PM CDT THU APR 18 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT GUTTENBERG DAM 10.
* AT  8:00 PM THURSDAY THE STAGE WAS 14.0 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 14.1 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO 13.8 FEET BY SATURDAY MORNING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS TO OCCUR. 

&&
 
LAT...LON 4300 9111 4270 9090 4265 9090 4271 9112 4298 9119

$$
329 
WGUS83 KARX 190229
FLSARX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
929 PM CDT THU APR 18 2013

...FLOOD WARNING CANCELLED FOR THE MISSISSIPPI DOWN RIVER FROM 
MCGREGOR IOWA TO GUTTENBERG...

.RAINFALL IN RECENT DAYS...AS WELL AS SNOWMELT RUNOFF FROM 
UPSTREAM...HAS RESULTED IN HIGH WATER LEVELS ALONG THE MISSISSIPPI 
RIVER. THE LATEST PROJECTIONS...HOWEVER...INDICATE THAT FLOODING IS 
NO LONGER EXPECTED AT MCGREGOR AND PRAIRIE DU CHIEN...DOWNSTREAM 
THROUGH THE GUTTENBERG AREA. 

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING
NOAA WEATHER RADIO...FOR LATER STATEMENTS.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

IAC005-043-WIC023-043-190241-
/O.CAN.KARX.FL.W.0021.000000T0000Z-130419T0211Z/
/MCGI4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
929 PM CDT THU APR 18 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT MCGREGOR.
* AT  8:45 PM THURSDAY THE STAGE WAS 15.1 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 15.3 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO 14.8 FEET BY SATURDAY MORNING.
* IMPACT...AT 17.0 FEET...MINOR LOWLAND FLOODING BEGINS AND ACCESS TO 
  PARKS NEAR THE RIVER IN PRAIRIE DU CHIEN ARE AFFECTED. 

&&
 
LAT...LON 4321 9109 4300 9111 4298 9119 4316 9121 4324 9115

$$

IAC043-WIC043-190241-
/O.CAN.KARX.FL.W.0022.000000T0000Z-130419T0211Z/
/GTTI4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
929 PM CDT THU APR 18 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT GUTTENBERG DAM 10.
* AT  8:00 PM THURSDAY THE STAGE WAS 14.0 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 14.1 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO 13.8 FEET BY SATURDAY MORNING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS TO OCCUR. 

&&
 
LAT...LON 4300 9111 4270 9090 4265 9090 4271 9112 4298 9119

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Apr 18, 6:30 AM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, Apr 18, 6:30 AM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
630 AM CDT THU APR 18 2013

.SHORT TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 336 AM CDT THU APR 18 2013

MODERATE TO HEAVY RAINFALL AND FLOODING POTENTIAL FOR PORTIONS OF
THE FORECAST AREA TODAY AND EVENTUAL CHANGE-OVER TO SNOW OVERNIGHT
REMAIN THE MAIN CONCERNS IN THE SHORT TERM.

WATER VAPOR IMAGERY/RAP 500MB ANALYSIS SHOW A DEEP TROUGH OF LOW
PRESSURE EXTENDING FROM THE DAKOTAS INTO THE 4-CORNERS AREA. DEEP
SOUTHERLY FETCH ON THE EAST SIDE OF THIS TROUGH WAS SENDING COPIOUS
MOISTURE NORTHWARD TOWARD THE AREA. AN EMBEDDED VIGOROUS SHORTWAVE
TROUGH WAS NOTED EJECTING NORTHEASTWARD OUT OF THE SOUTHERN
PLAINS...INTERACTING WITH THE MOISTURE-RICH ENVIRONMENT. THIS WAVE
WAS SPAWNING SOME EARLY MORNING SEVERE WEATHER ACROSS NORTHEAST
OK/SOUTHWEST MO. NORTHERN FRINGES OF THIS WAVE WAS PUSHING
SHOWERS/SCATTERED THUNDERSTORMS NORTHEAST ACROSS IA TOWARD SOUTHERN
PORTIONS OF THE FORECAST AREA PER THE RADAR MOSAIC. OTHERWISE...
SURFACE MAP HAS A SURFACE LOW OVER NORTHEAST OK WITH A WARM FRONT
EXTENDING NORTHEAST ACROSS CENTRAL MO INTO SOUTHERN IL. STRONG LIFT
AND MOISTURE TRANSPORT OVER THE WARM FRONT WAS ALSO PRODUCING A
VIGOROUS SW-NE LINE CONVECTION FROM WEST CENTRAL IL TO NEAR
CHICAGO...AND INTO SOUTHERN LOWER MI. OUR AREA WAS IN A TEMPORARY
PRECIPITATION LULL FOR NOW.

FOR TODAY...LOOK FOR THAT MAIN SHORTWAVE TROUGH OVER THE SOUTHERN
PLAINS TO PUSH MORE RAIN INTO THE AREA THROUGH THIS MORNING WITH
EMBEDDED THUNDERSTORMS MAINLY CONFINED MAINLY ALONG AND SOUTH OF
I-90. ONCE THAT SHORTWAVE TROUGH/MAIN AXIS OF MOISTURE TRANSPORT
MOVES EAST OF THE AREA BY LATER THIS MORNING...WILL LIKELY SEE A
DIMINISHING TREND IN THE RAIN...PERHAPS GOING OVER TO DRIZZLE.

FOR LATER INTO THIS AFTERNOON...WILL SEE DEFORMATION SHIELD RAIN
SPREADING IN FROM WEST TO EAST AS THE MAIN LONG-WAVE UPPER LEVEL
TROUGH PUSHES EAST FROM THE PLAINS TOWARD THE AREA. AS THE COLUMN
COOLS DUE TO DYNAMIC COOLING...THERE COULD BE SOME FLAKES OF SNOW
MIXING IN WEST OF THE MISSISSIPPI AFTER 5-6 PM.

THEN FOR TONIGHT...CONTINUED DYNAMIC COOLING WILL TAKE PLACE AS THE
UPPER TROUGH ROTATES ACROSS THE AREA. WITH THIS...PLAN ON A
TRANSITION FROM RAIN TO SNOW FROM WEST TO EAST. RIGHT NOW...IT
APPEARS 1 TO LOCALLY 2 INCHES OF SNOWFALL IS POSSIBLE FOR PORTIONS
OF SOUTHEAST MINNESOTA INTO NORTH CENTRAL WISCONSIN. OTHER AREAS
WILL LIKELY SEE LESS THAN A HALF INCH OF SLUSHY ACCUMULATION.

IMPACTS FROM RAINFALL INTO THIS EVENING WILL BE DISCUSSED IN THE
HYDROLOGY SECTION BELOW.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 336 AM CDT THU APR 18 2013

FRIDAY LOOKS LIKE A RAW DAY ACROSS THE FORECAST AREA AS THE TROUGH
AND ASSOCIATED DEFORMATION SNOW/RAIN AREA MOVE ACROSS THE REGION
ALONG WITH BRISK NORTHWEST WINDS IN THE 15 TO 30 MPH RANGE. PLAN ON
PERHAPS ANOTHER 1/2-1 INCH OF SLUSHY ACCUMULATION MAINLY NORTH OF
I-94. OTHERWISE...THE BRISK NORTHWEST WINDS COMBINED WITH HIGHS ONLY
IN THE MIDDLE 30S TO LOWER 40S WILL MAKE IT FEEL MORE LIKE THE UPPER
20S/LOWER 30S.

FINALLY...SOME DRIER AIR MOVES INTO THE AREA FRIDAY NIGHT THROUGH
SATURDAY AS HIGH PRESSURE TAKES CONTROL. THIS WILL BE A BRIEF
RESPITE THROUGH AS YET ANOTHER AREA OF LOW PRESSURE WILL MOVE ACROSS
THE NORTHERN PLAINS AND ACROSS THE AREA SATURDAY NIGHT THROUGH
MONDAY. ISENTROPIC LIFT AHEAD OF THE WAVE SATURDAY NIGHT WILL YIELD
A CHANCE OF RAIN AND SNOW AND ALL RAIN DURING THE DAY SUNDAY INTO
SUNDAY NIGHT. ON MONDAY...A COLD FRONT WILL PUSH SOUTHEAST INTO THE
AREA WHILE A WAVE OF LOW PRESSURE RIPPLES NORTHEAST ALONG THIS
BAROCLINIC ZONE FOR A CHANCE OF SHOWERS/THUNDER. THUNDER CHANCES
LOOK HIGHER ALONG AND SOUTH OF I-90 WHERE 0-3KM MUCAPE CLIMBS INTO
THE 500-900J/KG RANGE.

PRECIPITATION CHANCES WILL CONTINUE STRAIGHT THROUGH WEDNESDAY AS
BAROCLINICITY LINGERS ACROSS THE AREA WITH A COUPLE WAVES OF LOW
PRESSURE RIPPLING UP ALONG IT. COULD BE SOME SNOW MIXING IN DURING
THE NIGHT MONDAY NIGHT AND ESPECIALLY TUESDAY NIGHT.

OTHERWISE...BESIDES RELATIVELY MILDER DAYS ON SUNDAY MONDAY WITH
HIGHS MAINLY IN THE 50S...UNSEASONABLY COOL SPRING SO FAR WILL
CONTINUE WITH HIGHS MAINLY IN THE 40S.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 630 AM CDT THU APR 18 2013

SURFACE LOW WILL LIFT NORTHEAST INTO SOUTHERN WISCONSIN THIS
AFTERNOON AND THEN TO NORTHERN LAKE MICHIGAN TONIGHT. RAIN WILL
CONTINUE AT TE TAF SITES THROUGH THE EARLY MORNING HOURS...WITH THE
18.08Z HRRR SHOWING A LULL IN THE ACTIVITY FROM MID MORNING INTO
THE AFTERNOON...WHERE ONLY DRIZZLE WILL OCCUR. HOWEVER AS RAIN
LIGHTENS UP...VISIBILITIES WILL LIKELY DROP BACK INTO THE IFR
CATEGORY. AS THE DEFORMATION BAND OF PRECIPITATION MOVES IN LATER
THIS AFTERNOON...THE RAIN WILL MIX WITH AND THEN CHANGE TO SNOW
TONIGHT. THIS CHANGEOVER LOOKS TO OCCUR AROUND 03Z AT KRST AND
BETWEEN 05Z-08Z AT KLSE. ONCE THIS OCCURS EXPECT LOWER END MVFR
CEILINGS AND IFR VISIBILITIES.

&&

.HYDROLOGY...TODAY INTO TONIGHT
ISSUED AT 336 AM CDT THU APR 18 2013

FLOOD WATCH IN EFFECT THROUGH THURSDAY NIGHT FOR PORTIONS NORTHEAST
IA INTO SOUTHWEST AND CENTRAL WI.

RAINFALL OVER THE LAST 24 HOURS RANGED FROM 1/2 INCH TO AROUND 1.5
INCHES ACROSS NORTHEAST IA INTO SOUTHWEST WI. SO FAR...SOME
SIGNIFICANT RISES NOTED ON RIVERS ACROSS THIS AREA...BUT NO FLOODING
YET. HOWEVER...WITH ANOTHER SLUG OF 1/4 TO 1/2 INCH/LOCALLY HIGHER
AMOUNTS...WILL HOLD ONTO THE FLOOD WATCH ACROSS THIS AREA FOR THE
POTENTIAL OF SOME FLOODING. RIGHT NOW...THE KICKAPOO RIVER IS OF
MOST CONCERN IF THIS ADDITIONAL RAINFALL AMOUNT IS REALIZED OVER THE
BASIN.  OTHER RIVERS REMAIN HIGH WITH SOME FLOODING FROM RECENT
RAINFALL AND SNOWMELT...SUCH AS THE BLACK RIVER AND TREMPEALEAU
RIVERS. IN ADDITION...THERE WILL BE PONDING OF WATER ON ROADWAYS
ALONG WITH STANDING WATER IN LOW LYING AND POOR DRAINAGE AREAS.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLOOD WATCH THROUGH LATE TONIGHT FOR WIZ042>044-053>055-061.

MN...NONE.
IA...FLOOD WATCH THROUGH LATE TONIGHT FOR IAZ011-029-030.

&&

SHORT TERM...DAS
LONG TERM...DAS
AVIATION...RABERDING
HYDROLOGY...DAS
Hazardous weather outlook, Apr 18, 5:00 AM CDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
500 AM CDT THU APR 18 2013

IAZ011-029-030-WIZ042>044-053>055-061-191100-
ADAMS-ALLAMAKEE-CLAYTON-CRAWFORD-FAYETTE-GRANT-JUNEAU-MONROE-
RICHLAND-VERNON-
500 AM CDT THU APR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA AND
SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

RIVERS ARE EXPECTED TO REMAIN HIGHER THAN NORMAL OR ABOVE
FLOOD LEVEL. THUS THE FLOOD WATCH REMAINS IN EFFECT.

RAIN WILL CONTINUE TODAY...WHICH WILL RESULT IN ADDITIONAL RAINFALL
AMOUNTS AROUND 1/2 OF AN INCH WITH LOCALLY HIGHER AMOUNTS. A FEW
THUNDERSTORMS WILL BE POSSIBLE...MAINLY THIS MORNING WITH LIGHTNING
BEING THE MAIN HAZARD.

THE RAIN WILL MIX WITH SNOW LATE TONIGHT...WITH LITTLE OR NO SNOW
ACCUMULATION EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY. HOWEVER IT IS TOO EARLY
TO DISCERN THE SEVERE WEATHER THREAT.

.SPOTTER INFORMATION STATEMENT...

ANY RAINFALL REPORTS WOULD BE APPRECIATED THIS MORNING.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ008>010-018-019-MNZ079-086>088-094>096-WIZ017-029-032>034-041-
190900-
BUFFALO-CHICKASAW-CLARK-DODGE-FILLMORE-FLOYD-HOUSTON-HOWARD-JACKSON-
LA CROSSE-MITCHELL-MOWER-OLMSTED-TAYLOR-TREMPEALEAU-WABASHA-
WINNESHIEK-WINONA-
500 AM CDT THU APR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...INTO NORTH CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

RIVERS ARE EXPECTED TO REMAIN HIGHER THAN NORMAL OR ABOVE
FLOOD LEVEL.

RAIN WILL CONTINUE THIS MORNING...WITH ISOLATED THUNDERSTORMS
POSSIBLE. THE RAIN WILL MIX WITH AND THEN CHANGE TO ALL SNOW TONIGHT.
1 TO 2 INCHES OF ACCUMULATION IS LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SNOW WILL FALL EARLY FRIDAY MORNING...BEFORE MIXING WITH SNOW BY
LATE MORNING. AN ADDITIONAL INCH OF ACCUMULATION IS POSSIBLE...
MAINLY ALONG AND NORTH OF INTERSTATE 94.

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY. HOWEVER IT IS TOO EARLY
TO DISCERN THE SEVERE WEATHER THREAT.

.SPOTTER INFORMATION STATEMENT...

ANY RAINFALL REPORTS WOULD BE APPRECIATED TODAY ALONG WITH SNOWFALL
AMOUNTS TONIGHT INTO FRIDAY

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

RABERDING

In the hours before

Local storm report, Apr 18, 7:20 AM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
720 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       LITTLEPORT              42.75N 91.37W
04/18/2013  M1.79 INCH       CLAYTON            IA   MESONET

0700 AM     HEAVY RAIN       PLATTEVILLE             42.74N 90.48W
04/18/2013  M1.65 INCH       GRANT              WI   AWOS

0700 AM     HEAVY RAIN       OELWEIN                 42.68N 91.91W
04/18/2013  M1.55 INCH       FAYETTE            IA   AWOS

0700 AM     HEAVY RAIN       FAYETTE                 42.84N 91.80W
04/18/2013  M1.48 INCH       FAYETTE            IA   MESONET

0700 AM     HEAVY RAIN       ELKADER                 42.86N 91.40W
04/18/2013  M1.33 INCH       CLAYTON            IA   MESONET

0700 AM     HEAVY RAIN       BOSCOBEL                43.14N 90.70W
04/18/2013  M1.27 INCH       GRANT              WI   ASOS

0700 AM     HEAVY RAIN       STEUBEN                 43.18N 90.86W
04/18/2013  M1.19 INCH       CRAWFORD           WI   MESONET

0700 AM     HEAVY RAIN       PLATTEVILLE             42.74N 90.48W
04/18/2013  M2.40 INCH       GRANT              WI   CO-OP OBSERVER

&&

MW
Local storm report, Apr 18, 7:51 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
751 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       CUBA CITY               42.60N 90.43W
04/18/2013  M2.59 INCH       GRANT              WI   CO-OP OBSERVER

&&

MW
Local storm report, Apr 18, 7:57 AM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
757 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       FAYETTE                 42.84N 91.80W
04/18/2013  M1.78 INCH       FAYETTE            IA   CO-OP OBSERVER

0700 AM     HEAVY RAIN       CLERMONT                43.00N 91.65W
04/18/2013  M1.39 INCH       FAYETTE            IA   CO-OP OBSERVER

&&

MW
Local storm report, Apr 18, 8:16 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
816 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       CUBA CITY               42.60N 90.43W
04/18/2013  M2.63 INCH       GRANT              WI   CO-OP OBSERVER

0800 AM     HEAVY RAIN       GAYS MILLS              43.32N 90.85W
04/18/2013  M1.19 INCH       CRAWFORD           WI   CO-OP OBSERVER

&&

MW
Local storm report, Apr 18, 8:32 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
832 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       SINSINAWA               42.52N 90.53W
04/18/2013  M3.05 INCH       GRANT              WI   CO-OP OBSERVER

&&

MW
Local storm report, Apr 18, 8:33 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
833 AM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       LANCASTER               42.85N 90.71W
04/18/2013  M1.66 INCH       GRANT              WI   CO-OP OBSERVER

&&

MW

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 10:28 AM CDTRiver Flood WarningARXAllamakee, Clayton5 days

Nearby

River Flood Warnings in Iowa, 2013River Flood Warnings in Wisconsin, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.